# SDR UALA2011040701684

- Difficulty date: April 7, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 58,007 hours, 8,475 cycles
- Engine: Pwa PW40903
- System (JASC): 3210 · Main Landing Gear
- Part: Clamp
- Part number: BACC10FY081SE
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BAND CLAMP BROKEN ON LEFT GEAR RETRACT ACTUATOR.  ACP INSTRUCTIONS ON EVA-8074 3.  ACCOMPLISHED A DETAILED VISUAL INSPECTIONS OF LANDING GEAR STRUT AN RETRACT ACTUATOR HYDRAULIC LINES.  NO DAMAGE IS PRESENT.  NO WEAR NO LEAKS OR NO OTHER DAMAGE FOUND.  REPLACED CLAMP.
